| Model Number |
OCCLUDER |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the evo.The incident occurred in (b)(6) germany.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that an electronic venous occluder (evo) did not close correctly during priming.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to manufacturer for investigation.Prior to test run, no error could not be confirmed in the electronic venous occluder.Device was cleaned and disinfected, visual check was performed and no issue identified, technical safety inspection performed correctly, calibration and test run completed correctly.During complete procedure no error occurred.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Additional Manufacturer Narrative
H 11: the device was returned to manufacturer (livanova munich) for investigation.Prior to test run, no error could not be confirmed in the electronic venous occluder.Device was cleaned and disinfected, visual check was performed and no issue identified, technical safety inspection performed correctly, calibration and test run completed correctly.During complete procedure no error occurred.The device was manufactured in 2017 and a review of similar complaints revealed another event occurred in 2019.During that investigation the technician failed to reproduce the issue.Taking into account all the above facts and that the unit was found properly working by the authorized livanova field service technician, it cannot be ruled out that use condition at the customer site (e.G.Evo clamp not properly connected to its control panel, wrong tube material used) could have led to the reported event.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.